| Model Number |
3219 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is unknown.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-00047.It was reported that patient underwent surgical intervention at unknown date for unknown reason wherein the entire system was explanted.